Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shadowfax

My face is like a desert!!!

Recommended Posts

Ok I am into my 2nd week on the regimen and my first week was great. I started doing BP (the neutrogena kind b/c I'm waiting for the gel in the mail) just at night and the rec. amount. After almost a week I started doing it during the day too. I have not upped my dosage of BP, just adding the during the day.

The last couple days (esp today) my face has been SOOO dry everywhere! I want to up my dosage of BP like the regimen says but I'm afraid if I use anymore my face will flake right off. My m/u looks horrible now so I'm scared to use anymore BP. Should I continue to use the amount I am until the dryness calms or keep upping the dosage???? I am using neutrogena moisturizer (the one dan suggests) b/c Ive used it in the past and I know my skin likes it. I want to eventualyl switch to an AHA one but I know I shouldn't yet and plus I read the one Dan says to use is being discontinued so I don't even know if I should try.

Another thing is, I've been waiting between washing and putting on the BP and then moisturizer like the regimen says but it seems my face dries up SO fast during that time. By the time I am ready to put my BP on my face is already so dry and flakey - wouldn't it be best to put the BP on when it's NOT so dry like this? I'm not saying wet, but not waiting so long that it gets so unmanageable? Thoughts on this? Is there a point to waiting? Or is it just so people do not smear BP on their wet face and then moisturizer on before the BP sinks in a little? It seems like I could push these things a little closer together and not get as dry.

Any help is greatly appreciated! On the bright side, my skin is feeling clear and the big painful pimple I got yesterday has already run its course and is going away smile.gif

Share this post


Link to post
Share on other sites

This a common side effect as it takes time for ur skin to get use to bp.

Some ppl have just put on bp after washing with cleasners and seems to works best this way

Yeah I heard it was being discontiuned, u kno y?

Share this post


Link to post
Share on other sites

i have the same problem as you too. just hold on a while before ramming up the amount and moisturize often - like every 3 hours or something. that's what i had to do. *sigh*

Dan already asked bout the discontinuation of Eucerin Skin Renewal here

Share this post


Link to post
Share on other sites

I think it's wise not to increase the bp level immediately, but do maintain your current amount (and increase relatively soon, but don't rush it).

Also, your dryness sounds normal. It does suck, but it won't last too long. :) Plus, it will probably be very worth it... if your skin is flaking/peeling a bit, there's a good chance you'll find the fresh skin underneath to be smoother than your "original" skin was!

Don't hesitate to apply the moisturizer more than twice a day! Just be sure to wash your hands before each application. Lots of touchups can help a lot of the tightness/flakiness.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×